# SDR RRXA001055

- Difficulty date: September 19, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,308 hours, 26,751 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 4 Eng Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 EGT OSCILATED FROM 450 DEG TO 800 DEG ON CLIMBOUT AND THEN WENT TO ZERO (BOTH NEEDLE AND DIGITAL) CAME ON DURING LANDING.  ON NR 4 ENGINE FOUND EGT PIGTAIL CANNON PLUG LOOSE.  TIGHTENED CANNON PLUG.  NR 4 EGT OPS CKS GOOD ON GROUND RUN, IAW DC-8 JET RUNUP HANDBOOK.  NO DEFECTS NOTED AT THIS TIME.
